Online ISSN: 2515-8260

Author : Aji, Nithin Thomas

The Numerical Study Of Reaction-Diffusion Equation Systems Using Trigonometric Cubic B-Spline Differential Quadrature Method

Nithin Thomas Aji; Varun Joshi

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 7, Pages 3713-3722

The trigonometric differential quadrature method has been utilized to compute the numerical solution of the reaction-diffusion equation system. To compute the approximate space derivatives in this method we use trigonometric b-spline basis function. Under the considered equation different forms of the linear and non-linear model are considered for the numerical solution and obtained results are presented at different time levels.